# SDR IPXA10558245

- Difficulty date: January 18, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 1200 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SRTINGER CLIP IS DAMAGED STA 1200 STRINGER 14R     REMOVED AND REPLACED STRINGER CLIP AT STA 1200 S-14R IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-02-0G.
